# SDR AALA20090924LAX01

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 55,913 hours, 23,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SAN TO STL.  DURING CLIMB TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  LANDED LAX WITHOUT INCIDENT.  FOUND RIGHT PACK AIR CYCLE MACHINE HAS A ONE INCH DIAMETER HOLE AT THE FORWARD SIDE.  TEMPERATURE TABS DID NOT INDICATE AN OVER TEMPERATURE HAD OCCURRED.  REPLACED RIGHT AIR CYCLE MACHINE.
